# SDR AALA201705279012

- Difficulty date: May 26, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 8,766 hours, 2,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 146962
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY LIGHTS AT L3 DOOR AND SECOND TO LAST LIGHT IN OVERHEAD, STAY ILLUMINATED IN THE ARMED POSITON. REPLACED EMERGENCY POWER SUPPLY UNIT 12WL IAW MM 33-51-11.
